Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 13, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 6, 2013, 4:27 AM EST. It took effect at Mar 6, 2013, 1:00 PM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2013, 4:27 AM EST (09:27 UTC)
- In effect from
- Mar 6, 2013, 1:00 PM EST
- Expired
- Mar 7, 2013, 11:00 AM EST
- In force
- 22 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
467 WHUS72 KKEY 060927 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EST WED MAR 6 2013 GMZ031>034-042>044-052>055-072>075-062200- /O.NEW.KKEY.SC.Y.0013.130306T1800Z-130307T1000Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 427 AM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR ALL KEYS COASTAL WATERS. * WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL INCREASE TO NEAR 20 KNOTS THIS AFTERNOON AND PERSIST THROUGH TONIGHT. SEAS WILL BUILD TONIGHT TO 4 TO 6 FEET ACROSS THE FLORIDA STRAITS...THE EXTREME SOUTHEASTERN GULF OF MEXICO WATERS AROUND REBECCA SHOAL CHANNEL AND THE DRY TORTUGAS...AS WELL AS ACROSS THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CLR
4 follow-up statements
313 WHUS72 KKEY 061449 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 949 AM EST WED MAR 6 2013 GMZ031>034-042>044-052>055-072>075-062300- /O.CON.KKEY.SC.Y.0013.130306T1800Z-130307T1000Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 949 AM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL INCREASE TO NEAR 20 KNOTS JUST AFTER NOON AND PERSIST THROUGH TONIGHT. SEAS WILL BUILD TONIGHT TO 4 TO 6 FEET ACROSS THE FLORIDA STRAITS... THE EXTREME SOUTHEASTERN GULF OF MEXICO WATERS AROUND REBECCA SHOAL CHANNEL AND THE DRY TORTUGAS...AS WELL AS ACROSS THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
602 WHUS72 KKEY 062019 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 319 PM EST WED MAR 6 2013 GMZ031>034-042>044-052>055-072>075-070430- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-130307T1500Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 319 PM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTHWEST TO NORTH WINDS NEAR 20 KNOTS WILL PERSIST OVERNIGHT. SEAS WILL BUILD TONIGHT TO 4 TO 6 FEET ACROSS THE FLORIDA STRAITS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO WATERS AROUND THE DRY TORTUGAS...INCLUDING THE OFFSHORE GULF WATERS 20 TO 60 NM WEST OF MAINLAND MONROE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
484 WHUS72 KKEY 070301 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1001 PM EST WED MAR 6 2013 GMZ031>034-042>044-052>055-072>075-070930- /O.CON.KKEY.SC.Y.0013.000000T0000Z-130307T1500Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1001 PM EST WED MAR 6 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTHWEST TO NORTH WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS OF 25 TO 30 KNOTS ARE EXPECTED THROUGH ROUGHLY 300 AM. THEREAFTER...BREEZES SHOULD TURN OUT OF DUE NORTH AND SLACKEN TO NEAR 20 KNOTS BY DAYBREAK. SEAS OF 5 TO 7 FEET ARE EXPECTED IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS...WITH SEAS OF 4 TO 7 FEET IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
305 WHUS72 KKEY 070921 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 421 AM EST THU MAR 7 2013 GMZ031>034-042>044-052>055-072>075-071600- /O.EXT.KKEY.SC.Y.0013.000000T0000Z-130307T1600Z/ FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 421 AM EST THU MAR 7 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SUSTAINED NORTH WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS OF 25 TO 30 KNOTS ARE EXPECTED THROUGH DAYBREAK. THEREAFTER...BREEZES SHOULD SLACKEN TO 15 TO 20 KNOTS BY NOON. SEAS OF 5 TO 7 FEET ARE EXPECTED IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS...WITH SEAS OF 4 TO 7 FEET IN THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 10:33 PM EST, 5 hours 54 minutes earlier.
Area forecast discussion, Mar 5, 10:33 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 1033 PM EST TUE MAR 5 2013 .DISCUSSION... A WEAK RIDGE HAS SETTLED OVER THE FLORIDA KEYS AND ADJACENT WATER THIS EVENING...WITH RESULTING LIGHT AND VARIABLE BREEZES AT MOST LOCATIONS. THE AIR MASS REMAINS TOO DRY AND STABLE FOR ANY PRECIPITATION OR DEEP CLOUDS...WITH RELATIVELY COOL AND DRY AIR EVEN PERSISTING AT THE SURFACE. CURRENTLY...AIR TEMPERATURES RANGE BETWEEN A LOW OF 59F AT INTERIOR RAMROD KEY TO 69F ALONG WATERFRONT EXPOSURES. IT IS 62F HERE AT THE FORECAST OFFICE IN MID-TOWN KEY WEST. HOWEVER...THE AIRPORT IS 66F AND THE NOS WATER LEVEL STATION AT THE TRUMAN WATERFRONT IS 68F. FORECASTS LOOK FINE FOR THE OVERNIGHT. SKIES SHOULD REMAIN MOSTLY CLEAR WITH A WIDE RANGE OF LOW TEMPERATURES IN THE UPPER 50S AND LOWER 60S. LIGHT WINDS SHOULD TURN OUT OF THE SOUTHWEST AND BEGIN TO FRESHEN JUST BEFORE DAYBREAK. A COLD FRONT AND WIND SHIFT ARE STILL EXPECTED TO SWEEP THROUGH THE FLORIDA KEYS WEDNESDAY AFTERNOON...MOST LIKELY BETWEEN 100 PM AND 400 PM EST. HOWEVER...SOUTHWEST TO WEST WINDS WILL REALLY CRANK UP BEFORE THE FRONT GETS HERE...ESPECIALLY IN UPPER KEYS COMMUNITIES. && .MARINE... SMALL CRAFT ADVISORIES LIKELY WILL GO INTO EFFECT FOR ALL ZONES WEDNESDAY AFTERNOON OR EVENING...WITH ADVISORIES UP FIRST FOR THE ZONES COVERING THE EXTREME SOUTHEASTERN GULF OF MEXICO AND FLORIDA BAY. A WEAK RIDGE TRANSITING THE KEYS OVERNIGHT WILL KEEP BREEZES LIGHT AND VARIABLE UNTIL JUST BEFORE DAYBREAK WHEN A LIGHT SOUTHWEST BREEZE SHOULD ENSUE. SOUTHWEST TO WEST BREEZES WILL FRESHEN SUBSTANTIALLY DURING THE MORNING BEFORE SHIFTING OUT OF THE NORTHWEST AND SURGING OVER 20 KNOTS AS THE COLD FRONT MOVES THROUGH. LATEST AVAILABLE INFORMATION SUGGESTS A FRONTAL PASSAGE AND WIND SHIFT BETWEEN 130 PM AND 400 PM EST. && .AVIATION... THROUGH 07/00Z...VFR CONDITIONS WILL PREVAIL OVERNIGHT AND INTO WEDNESDAY. WINDS WILL GRADUALLY SHIFT TO THE WEST THROUGH THE PERIOD UNTIL A RAPID SHIFT TO THE NORTH...SOMETIME AFTER 06/18Z TOMORROW. THE DISSIPATING FRONT THAT WILL BE RESPONSIBLE FOR THIS WIND SHIFT ONLY HAS A SLIGHT CHANCE OF GENERATING A BRIEF LINE OF SHOWERS ALONG ITS LEADING EDGE. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........KASPER AVIATION/NOWCASTS.....MSB DATA COLLECTION.......EV VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 5, 5:19 AM EST, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 519 AM EST TUE MAR 5 2013 FLZ076>078-GMZ031>034-042>044-052>055-072>075-061030- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO 5 FATHOMS- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 519 AM EST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AT THIS TIME...NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL WATERS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR PARTS OF THE KEYS COASTAL WATERS THURSDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FROM THURSDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CLR
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.